# SDR HALA2018110700570

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 891 hours, 176 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING PREFLIGHT - ECAM ENG 1 OIL CHIP DETECTED- DISPLAYED.// INSPECTED ALL CHIP DETECTORS WITH NO FINDINGS. IDLE RAN ENGINE AND NO MESSGAE. OK FOR SERVICE.
